RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1937, Volume 2(44), Number 5, Pages 1003–1006 (Mi msb5638)  

Über die reguläre Darstellung einer abstrakten Gruppe. II

A. Kulakoff


Full text: PDF file (395 kB)

Bibliographic databases:
Received: 21.01.1937
Language:

Citation: A. Kulakoff, “Über die reguläre Darstellung einer abstrakten Gruppe. II”, Rec. Math. [Mat. Sbornik] N.S., 2(44):5 (1937), 1003–1006

Citation in format AMSBIB
\Bibitem{Kul37}
\by A.~Kulakoff
\paper \"Uber die regul\"are Darstellung einer abstrakten Gruppe.~II
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1937
\vol 2(44)
\issue 5
\pages 1003--1006
\mathnet{http://mi.mathnet.ru/msb5638}
\zmath{https://zbmath.org/?q=an:0018.01003|63.0865.04}


Linking options:
  • http://mi.mathnet.ru/eng/msb5638
  • http://mi.mathnet.ru/eng/msb/v44/i5/p1003

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:91
    Full text:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019